# SDR AWXA200300671

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 0728
- Condition: Faulty
- Location: Zone 241
- Part time: 4,837 hours, 1,902 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK THE LT OVERWING EMERGENCY POWER SUPPLY UNIT INDICATED A FAULT.  MAINTENANCE REMOVED AND REPLACED LT OVERWING EMERGENCY POWER SUPPLY UNIT (11WL) AND BATTERY PACK IAW AMM TASKS 33-51-38-000-001 AND 33-51-38-400-001, OPERATIONAL CHECK WAS GOOD.
